BROWSE

Related Researcher

Author

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

SINGULAR PERTURBATION ANALYSIS ON A HOMOGENEOUS OCEAN CIRCULATION MODEL

Cited 7 times inthomson ciCited 5 times inthomson ci
Title
SINGULAR PERTURBATION ANALYSIS ON A HOMOGENEOUS OCEAN CIRCULATION MODEL
Author
Jung, Chang-YeolPetcu, MadalinaTemam, Roger
Keywords
asymptotic analysis; boundary layers; Navier-Stokes; ocean circulation model; singularly perturbed problem; streamfunction; vorticity
Issue Date
201107
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Citation
ANALYSIS AND APPLICATIONS, v.9, no.3, pp.275 - 313
Abstract
In this article, we consider the barotropic quasigeostrophic equation of the ocean in the context of the beta-plane approximation and small viscosity (see, e. g., [21, 22]). The aim is to study the behavior of the solutions when the viscosity goes to zero. To avoid the substantial complications due to the corners (see, e. g., [25]) which will be addressed elsewhere, we assume periodicity in one direction (0y). The behavior of the solution in the boundary layers at x = 0, 1 necessitate the introduction of several correctors, solving various analogues of the Prandtl equation. Convergence is obtained at all orders even in the nonlinear case. We also establish as an auxiliary result, the C-infinity regularity of the solutions of the viscous and inviscid quasigeotrophic equations.
URI
Go to Link
DOI
http://dx.doi.org/10.1142/S0219530511001832
ISSN
0219-5305
Appears in Collections:
SNS_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU